# SDR 97ZZZX1925

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1958Q
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0358
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 8406J
- Condition: Failed
- Location: Engine Oil
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN DOWN WIND FOR LANDING WHEN STUDENT NOTICED 'WET' GEAR LEG AND WHEEL.  UPON EXAMINATION, FOUND OIL COOLER SUFFERED INTERNAL FAILURE, LOSS OF SUBSTANTIAL OIL.  SUBMITTER STATED ENGINE FAILURE WOULD HAVE BEEN IMMINANT.  OUTSIDE TEMP 58 DEGREES.
